Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 649270, 15 pages
http://dx.doi.org/10.1155/2014/649270
Research Article

Quasiperiodic Solutions of Completely Resonant Wave Equations with Quasiperiodic Forced Terms

1School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China
2Key Laboratory of Symbolic Computation and Knowledge Engineering, Ministry of Education, Jilin University, Changchun, Jilin 130012, China
3Fundamental Department, Aviation University of Air Force, Changchun 130023, China

Received 28 February 2014; Revised 25 April 2014; Accepted 28 April 2014; Published 18 May 2014

Academic Editor: Yongli Song

Copyright © 2014 Yixian Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yixian Gao, Weipeng Zhang, and Jing Chang, “Quasiperiodic Solutions of Completely Resonant Wave Equations with Quasiperiodic Forced Terms,” Abstract and Applied Analysis, vol. 2014, Article ID 649270, 15 pages, 2014. https://doi.org/10.1155/2014/649270.